Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

I have given 3.5ml digene syrup to my 6 yr

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 5075 Questions
Question
I have given 3.5ml digene syrup to my 6 yr old child....is it harmful....She was complaining acidith
Posted Mon, 20 Nov 2017 in Child Health
 
 
Answered by Dr. Sumanth Amperayani 41 minutes later
Brief Answer:
Nothing to worry - nothing will happen

Detailed Answer:
Hi....

Nothing will happen. Don't worry at all.

It's a safe medicine with proven safety profile.

Nothing to worry about it at all.

Let me know if I can assist you further.

Regards - Dr. Sumanth

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor